# SDR QXEA200800208

- Difficulty date: February 18, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 16,235 hours, 11,739 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Dcu
- Part number: 8221310104
- Part serial: 1TAK
- Condition: Unknown
- Location: Nr 1
- Part time: 10,032 hours, 7,180 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2548 - ON CLIMB RECEIVED A ELEVATOR SPLIT CAUTION AND CAS MISCOMPARE MESSAGE.  NO ABNORMAL INDICATIONS ON FLIGHT CONTROL PAGE.  NO ABNORMAL FLIGHT CONDITIONS NOTED.  MAINTENANCE PERFORMED A GVI OF THE ELEVATOR AND LINKAGE AND TENSION CHECK OF THE CABLES WITH NO DEFECTS NOTED.  AS A PRECAUTION REPLACED NR 1 DCU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
